# SDR SWAA2024032866044

- Difficulty date: March 20, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,659 hours, 9,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT BATTERY PACK M1675 IS INOP.<[01] VERIFIED INSTALL OF L1 DOOR EMERGENCY LIGHT BATTERY PACK AND CHARGER AND OPS CHECK GOOD PER B737NG AMM 33-51-06-960-805 & 33-51-06-960-806.;[02] 01 - REMOVED AND REPLACED PER [33-51-06-960-805 & 33-51-06-960-806];[03] C/W TASK CARD
